# SDR HALA2010073000345

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,632 hours, 6,196 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND MX LEVEL MSG ON STATUS PAGE `IDG OUT TEMP'.  ACCOMP FIM 24-20-00/101 FIG 103, MSG CLEARED NO FAULTS NOTED, OK FOR SERVICE. IDG OUT L 88, R 113, IDG RISE L 7, R 11.
